# SDR SWIA2024102500004

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 49,806 hours, 43,094 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Rib
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP INBOARD CLOSING RIB AND INBOARD VANE ARE CHAFED. (FILED CLOSED)REMOVED AND REPLACED L/H INBOARD FLAP IAW AMM 27-54-01AND TASK 27-900-1006-SKY OPS CHECK GOOD AT THIS TIME.
